# SDR TRBA20120416001

- Difficulty date: April 16, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N414WF
- Make and model: Aerosp ATR72
- Aircraft serial: 414
- Aircraft time: 33,436 hours, 32,902 cycles
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heater
- Part number: 10839F
- Part serial: WA20159
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FINAL DESCENT AND APPROACH THE F/A REPORTED LIGHT SMOKE AND OILY ODOR.  THE ACFT LANDED WITH OUT INCIDENT.  THE ACFT WAS REMOVED FROM SERVICE.  R & R NR 1 ENGINE FUEL HEATER IAW MM-72-01-40. R & R O-RINGS. PN: AS3209-110; MS9386-112.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
